Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Angioplasty suggested for a block in the heart. Prescribed with clopilet, metosaran. Taking medication for diabetes. pain in the chest and hand

One year back i had an attack and checked with my doctor and suggested for angeoplast due to 90% block in the right side I.E. PTCA TO LAD After angeoplast Dr. prescribed Metosartan 50, Clopilet A-75 and I am having diabitic. so Iam taking Gluconorms Sr. Every 3 months i am checking with my cardiologist . Recently I am having slight pain on the left side of the heart for 3 seconds also my left hand is paining when I lift. Kindly let me know the reason. At present my blood pressure is 135/88- 90 and blood sugar is before meal 120 and after meal 122. Pl suggest. HARI
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your history of symptoms suggest that it is a muscular problem which is causing you pain in left hand and chest.there are two reasons for it.
1... There is no problem in lifting an object if the pain is originating from heart.
2... Any pain chest appearing for less than 30 seconds is generally not a heart pain.
 So I would advise you to consult a orthopedician for control of pain in hand.
Keep a tight control on all your parameters like blood pressure,blood sugar,lipid profile etc.
I would advise you to control your blood pressure more tightly as your levels are still high.
Your goal should be to keep it below 120/80mm of Hg.
Talk to your doctor on this issue.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor